MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. Inceptiv; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR

MEDTRONIC PUERTO RICO OPERATIONS CO. Inceptiv; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Model Number 977118
Medical Device Problem Codes Electromagnetic Interference (1194); Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Codes Erythema (1840); Discomfort (2330); Electric Shock (2554)
Date of Event 09/04/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Information was received from a patient (pt) regarding an implantable neurostimulator (ins).The reason for call was last week friday september 4th they had an mri and before that pts manufacturer representative (rep) gave them explicit instructions on how to enter mri mode so they did.At the appointment the mri tech was next to them and verified it was in mri mode and about halfway through the mri pt began getting little bits and shocks at the sight of the ins.Pt did not push the button to stop the mri because they did not want start over.Pt was told the mri would only be 15 minutes but it was longer than that.When pt got home they were sore and tender at the ins battery sight.When they looked in the mirror they say that on top of the battery their skin was red and extremely tender to the touch.Pt applied first aid cream but it still looked the same.The mark was about two inches long and 3/8 of an inch wide as it followed the line of the top of the battery.Pts rep said they had never heard of that before and urged pt to call pati ent services.Pt was still putting a cream on it but it had not changed in size of color.Pt was afraid to have another mri.Pt wanted to know what to do from there.The patient was redirected to their healthcare provider to further address the issue.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
Inceptiv
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
+1(763)526-5677
MDR Report Key50775740
Report Number3004209178-2026-15598
Device Sequence Number15882248
Product Code LGW
UDI-Device Identifier00763000984656
UDI-Public(01)00763000984656(17)280228(20)01
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number977118
Device Catalogue Number977118
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2026
Initial Report FDA Received Date09/15/2026
Date Device Manufactured03/05/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age85 YR
Patient SexFemale